# SDR DXTA2015021905983

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 7,418 hours, 4,932 cycles
- Engine: Pwc PW306C
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 30B372401
- Part serial: HE2921
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED ENGINE LOW OIL PRESSURE CAS MESSAGE.  OCCURRED DURING CLIMB AT APPROX 37,000 FEET.  OIL PRESSURE GAUGE IN THE GREEN BAND.  REMOVED LOW OIL PRESSURE SWITCH.  INSTALLED NEW SERVICEABLE LOW OIL PRESSURE SWITCH IAW EMM 79-30-02.  OPS & LEAK CHECKED GOOD.
